MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; MOTOR CONTROL UNIT

RICHARD WOLF GMBH PIRANHA; MOTOR CONTROL UNIT
Model Number 2303011
Medical Device Problem Codes Device Displays Incorrect Message (2591); Connection Problem (2900); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf (b)(4).Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
It was reported to rw by the user facility that: the pump was in use and after they changed to the 4th canister the machine would go back to treatment mode and then say check for leaks or pressure wasn't right.They changed the tubing, filter, canister, motor and blade but nothing seemed to correct it.They are hoping to bring the patients back tomorrow to get the rest of the tissue out if we can get them the loaners.Additional information: will the device be returned? yes.Was the device being used on a patient when the reporting issue occurred? yes.There any injury or illness to the patient due to the reported issue? no.Was there any injury or illness to any other personnel due to the reported issue? no.Did the issue cause a delay in the procedure being performed? yes.Did the delay put the patient at risk? no.Was there a similar back-up device available for use? no.Was the scheduled procedure completed? no.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.Follow-up report #1 is to provide fda with missing information, new information, and changed information.See also mdr 1418479-2021-00034.
 
Event or Problem Description
The purpose of this report is to add patient and other information received from the user facility as part of due diligence.According the user facility, the doctor was performing a laser enucleation of prostate with morcellation.The device was set to three when suction control failed.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Follow-up report #2 is to provide fda with missing information, new information, and changed information.Device labeling was reviewed for patient code and device codes, see below: patient code: not applicable, no patient problem was reported.Device code: not applicable, no device problem found.Rwmic considers this mdr closed.Should rw receive new information, a follow-up report will be submitted.
 
Event or Problem Description
The purpose of this submission is to report the results of the device evaluation.The device was evaluated using visual and functional means.The reported condition, machine would go back to treatment mode and say check for leaks or pressure, was not confirmed.No device problem (2303.011 - motor control unit) found.Findings as reported by the manufacturer: according to the manufacturer, the "motor control unit 2303.011 was tested, also in combination of the device from cmpt (b)(4) (1418479-2021-00034) suction pump.No defect of the motor control unit 2303.011 was detected.The motor control unit 2303.011 works properly.The reported issues was caused by the device from complaint (b)(4) (1418479-2021-00034).The device was returned to the customer.

Brand Name
PIRANHA
Common Device Name
MOTOR CONTROL UNIT
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, 75438
GM   75438
MDR Report Key12241657
Report Number1418479-2021-00035
Device Sequence Number17118687
Product Code GEY
UDI-Device Identifier04055207056653
UDI-Public04055207056653
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2303011
Device Catalogue Number2303.011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer08/03/2021
11/16/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/12/2021
12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUCTION PUMP. 2208011
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite